Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 16, 2015, 8:16 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 8:16 PM MDT (02:16 UTC)
- Expired
- Apr 16, 2015, 8:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 155 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS55 KPUB 170217
SVRPUB
COC061-099-170245-
/O.NEW.KPUB.SV.W.0003.150417T0216Z-150417T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
816 PM MDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
NORTHEASTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 845 PM MDT
* AT 816 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLLY...OR
10 MILES WEST OF COOLIDGE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA AND HARTMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3790 10219 3804 10234 3829 10205 3798 10204
TIME...MOT...LOC 0216Z 228DEG 28KT 3803 10219
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 5:46 PM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 16, 5:46 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 546 PM MDT THU APR 16 2015 .UPDATE... ISSUED AT 543 PM MDT THU APR 16 2015 UPDATED THE FORECAST TO INCLUDE TELLER COUNTY AND NORTHERN FREMONT COUNTY IN A WINTER STORM WARNING. MULTIPLE BANDS OF PRECIP EXPECTED TO ROTATE IN FROM THE SE TONIGHT...WITH VARIOUS MODELS SHOWING .7 TO 1.4 INCHES OF QPF. WITH COOLING TEMPS AFTER SUNSET EXPECT ROADS TO ICE OVER...LEADING TO HAZARDOUS TRAVEL IN THE WARNED AREAS. ROSE UPDATE ISSUED AT 423 PM MDT THU APR 16 2015 UPDATED THE FORECAST TO CANCEL THE RED FLAG FOR THE SAN LUIS VALLEY. SCATTERED SHOWERS ARE OVER THE VALLEY AND HUMIDITY IS NO LONGER CRITICAL. ROSE && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 356 PM MDT THU APR 16 2015 ...MODERATE TO HEAVY SNOW POSSIBLE FOR THE MOUNTAINS TONIGHT AND FRIDAY... ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE FOR THE FAR SOUTHEAST PLAINS AGAIN ON FRIDAY THOUGH THIS IS DEPENDENT ON HOW MUCH RAIN FALLS OVER THESE AREAS TONIGHT... ...MARGINAL POTENTIAL FOR SEVERE POSSIBLE FOR NORTHERN EL PASO AND KIOWA COUNTIES ON FRIDAY... STILL A HIGHLY DYNAMIC FORECAST AS MODELS HONE IN ON TRACK AND STRENGTH OF THE CLOSED LOW CURRENTLY ACROSS THE 4 CORNERS REGION. MODELS BOBBLE THE UPPER LOW SOUTHWARD A BIT THIS EVENING...THEN BACK TO THE NORTHEAST ACROSS THE CO/NM BORDER TONIGHT AS ENERGY ROTATES AROUND THE BASE OF THE UPPER LOW AND ACROSS CO. THEN IT MAKES STEADIER PROGRESS TO THE NORTHEAST INTO EAST CENTRAL CO ON FRIDAY. ALREADY SEEING ENHANCEMENT ACROSS THE SOUTHEAST MTS AND NRN NM AS THE NEXT IMPULSE APPROACHES. HRRR SEEMS TO HAVE PICKED UP ON THIS TREND FAIRLY WELL. WE SHOULD CONTINUE TO SEE SHOWERS FILL IN ACROSS THE SOUTHEAST MOUNTAINS...AND I-25 CORRIDOR...WITH SNOW LEVELS AROUND 6000-6500 FEET. SNOW LEVELS MAY ACTUALLY RISE A BIT FOR THE LOWER EASTERN SLOPES AS STRONG WAA OCCURS OVERNIGHT...WHICH COULD CAUSE A SWITCH BACK TO RAIN AT KCOS OVERNIGHT. HOWEVER...MTN AREAS SHOULD CONTINUE TO SEE SNOW AND HAVE EXPANDED ADVISORIES ACROSS MUCH OF THE MOUNTAIN AREAS. GIVEN THE CONVECTIVE POTENTIAL WITH THIS EVENINGS ROUND...CONCERNED THAT PORTIONS OF TELLER COUNTY COULD HIT WARNING CRITERIA...THOUGH DON'T THINK IT WILL BE WIDESPREAD ENOUGH ACROSS THE ZONE TO WARRANT AN UPGRADE. CENTRAL LAKE COUNTY COULD BE IN A SIMILAR BOAT...SO THESE AREAS WILL BE THE ONES TO WATCH CLOSELY. MEANWHILE...MODELS SHOW DEFORMATION BAND SNOW SPREADING WESTWARD INTO THE SOUTHWEST MOUNTAINS TONIGHT AND CONTINUING THROUGH FRIDAY. HAVE OPTED TO EXPAND ADVISORIES INTO THE LA GARITAS WHERE SNOW AMOUNTS ARE APPROACHING THE 6-12 INCH RANGE. STILL SOME QUESTION OVER THE EASTERN SAN JUANS THOUGH...COULD SEE A COUPLE INCHES FALL THERE TONIGHT...WITH ANOTHER 1-3 INCHES FALLING ON FRIDAY AS THE UPPER LOW WRAPS DEFORMATION BAND BACK TO THE SOUTHWEST ACROSS THE REGION. CONTEMPLATED AN ADVISORY FOR THIS REGION...BUT AM COMING UP SHY OF THE 6-12 INCHES NEEDED FOR A WINTER WX ADVISORY...THOUGH CERTAINLY SUBTLE CHANGES IN THE TRACK AND STRENGTH OF THE LOW COULD RESULT IN HEAVIER AMOUNTS FOR THIS REGION. STICKING TRUE TO THE GRIDS FOR NOW AND WILL LET LATER SHIFTS REASSESS. AS FOR SEVERE THUNDERSTORM POTENTIAL ACROSS THE PLAINS...APPEARS TIMING OF THE INITIAL WAVE THIS AFTERNOON WAS TOO QUICK FOR THE LOW LEVEL MOISTURE RETURN...AND NICE LINE OF THUNDERSTORMS HAS ALREADY DEVELOPED AND PUSHED EASTWARD INTO KANSAS. HOWEVER AS SURFACE WINDS HAVE VEERED MORE EASTERLY DUE TO FALLING SFC PRESSURES ACROSS NEW MEXICO...40S AND LOWER 50 DEW POINTS HAVE PULLED WESTWARD INTO THE FAR SOUTHEAST PLAINS. ACTIVITY INCREASING ACROSS NORTHERN NEW MEXICO MAY STILL HAVE A CHANCE TO INTERACT WITH THIS MOISTURE TO PRODUCE SOME ISOLATED SEVERE THUNDERSTORMS...WITH HAIL AND GUSTY WINDS THE PRIMARY STORM THREATS. OVERNIGHT...LATEST HRRR HINTS AT ANOTHER ROUND CLIPPING BY BACA COUNTY DURING THE 8Z TO 09Z TIMEFRAME...AND EVEN SOME SPOTTY THUNDERSTORMS POSSIBLE AS FAR WEST AS THE I-25 CORRIDOR. SO THOUGH MAIN THREAT FOR SEVERE THUNDERSTORMS WILL BE THIS EVENING...CAN'T RULE OUT A LOW GRADE SEVERE THREAT ACROSS THE FAR SOUTHEAST PLAINS EVEN DURING THE OVERNIGHT HOURS...THOUGH THUNDERSTORMS WILL TEND TO BE MORE ELEVATED. TOMORROW AS THE SURFACE LOW LIFTS INTO SOUTHEAST CO...COULD SEE SOME ISOLATED THUNDERSTORMS EVEN IN THE MORNING...AND LAPSE RATES WILL BE STEEP GIVEN THE MID LEVEL COOLING ASSOCIATED WITH THE SURFACE LOW. NAM12 SHOWS UP TO 1000 J/KG OF CAPE ACROSS NORTHERN PORTIONS OF THE SE PLAINS DURING THE MORNING...SO COULD HAVE ANOTHER CHANCE FOR SEVERE THUNDERSTORMS ON FRIDAY. BY AFTERNOON...DRY AIR SPREADS INTO THE SOUTHEAST PLAINS AS SURFACE LOW LIFTS NORTHWARD. THIS PUTS THE AXIS OF BEST INSTABILITY ALONG THE NORTHERN FRINGES OF THE SOUTHEAST PLAINS BY AFTERNOON...PRIMARILY NORTHEAST EL PASO AND KIOWA COUNTIES. THESE AREAS ARE OUTLOOKED FOR A MARGINAL SEVERE THREAT TOMORROW...AND THIS LOOKS ON TARGET. COULD SEE THIS MARGINAL THREAT SLIPPING SOUTHWARD A BIT TO ACCOUNT FOR ANY STRONG MORNING CONVECTION. BUT AS DRY AIR EXPANDS NORTHWARD...SO DOES THE POTENTIAL FOR CRITICAL FIRE WEATHER PARAMETERS...ESPECIALLY ACROSS LAS ANIMAS...BACA...BENT...PROWERS... AND OTERO COUNTIES. THE MITIGATING FACTOR WILL BE THE POTENTIAL FOR RAINFALL TO WET FUELS TONIGHT OVER THESE SAME ZONES. GIVEN THIS POTENTIAL...HAVE NOT GONE OUT WITH A FIRE WEATHER WATCH...BUT IF PRECIPITATION DOESN'T MATERIALIZE ACROSS A WIDESPREAD ENOUGH AREA ACROSS THESE REGION...THEN LATER SHIFTS MAY NEED TO HOIST A RED FLAG WARNING. -KT .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 356 PM MDT THU APR 16 2015 FRIDAY NIGHT THROUGH SATURDAY...MODELS HAVE SHIFTED A BIT OVER THE PST 24 HRS...BUT STILL REMAIN FAIRLY CONSISTENT WITH THE PLACEMENT AND PATH OF THE UPPER LOW. FRIDAY NIGHT THE LOW PRESSURE SYSTEM IS FORECAST TO BE CENTERED RIGHT OVER COLORADO...THEN OVER THE NEXT 24 HRS IT WILL WOBBLE A BIT BEFORE SLOWLY EXITING THE STATE VIA THE EASTERN BORDER. THIS PATTERN WOULD IMPLY THAT THE MTS...ESPECIALLY THE CONTDVD...WILL GET THE BRUNT OF SNOWFALL...MAINLY THROUGH FRIDAY NIGHT. THEREFORE...ONGOING WINTER HIGHLIGHTS RUNNING THROUGH 12Z SATURDAY LOOK REASONABLE. SNOW AMOUNTS WILL THEN TAPER OVER OVER THE DAY SATURDAY AS TEMPS BEGIN TO WARM AND THE SYSTEM WEAKENS. ISOLATED TO SCATTERED SHOWERS ARE FORECAST FOR THE REMAINDER OF THE LOWER ELEVATIONS...AND TEMPS DO NOT LOOK PARTICULARLY COLD WITH MIN TEMPS IN THE 30S TO AROUND 40 F FOR THE PLAINS...AND MAX TEMPS SATURDAY IN THE MID 50S TO LOWER 60S. SUNDAY AND MONDAY...THE UPPER SYSTEM WEAKENS AND EXITS TO THE EAST LATE SATURDAY...WITH BRISK NW FLOW ALOFT THEN SETTLING IN ACROSS THE STATE. A COUPLE OF UPPER SHORTWAVES ARE EXPECTED TO DROP DOWN ACROSS THE STATE ON BOTH DAYS...KEEPING THE THREAT OF SHOWER ACTIVITY FOR THE CWA IN PLACE. LOOK FOR SCATTERED SHOWERS OVER THE HIGHER TERRAIN...AND ISOLATED SHOWERS FOR THE PLAINS...WITH MAX TEMPS BOTH DAYS HOVERING IN THE 50S TO NEAR 60 F. TUESDAY THROUGH THURSDAY...CONFIDENCE IS FAIRLY LOW FOR WHAT HAPPENS BEYOND MONDAY...THOUGH LONG RANGE MODELS SEEM TO AGREE ON THE QUESTION MARK. A TEMPORARY RIDGE BUILDS INTO THE DESERT SW STARTING TUE...HELPING TO LOWERING PCPN CHANCES AS WELL AS BOOSTING MAX TEMPS FOR THE PLAINS BACK INTO THE 70S. TWO SEPARATE UPPER CLOSED LOW SYSTEMS APPROACH STARTING WED NIGHT...ONE OVER THE PAC NW AND THE OTHER OVER S CA...BUT THIS PATTERN WILL MOST LIKELY GO THROUGH MULTIPLE ADJUSTMENTS BEFORE THEN. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 356 PM MDT THU APR 16 2015 CURRENTLY...VFR TO MVFR CONDITIONS FOR THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS AS WELL AS FOR MUCH OF THE LOWER ELEVATIONS. FOR ELEVATIONS ABOVE ROUGHLY 7000 FT...IFR CONDITIONS PREVAILED DUE TO EXTENSIVE LOWER CLOUD COVER AND ONGOING SNOW SHOWERS. THE UPPER LOW WILL SLOWLY MOVE FROM THE SW QUAD TO THE CENTRAL PORTIONS OF THE STATE OVER THE NEXT 24 HRS...BRINGING WAVES OF RAIN/SNOW SHOWERS TO THE LOWER ELEVATIONS AND SNOW...HEAVY AT TIMES...TO THE MTS. EXPECT MVFR CONDITIONS FOR KPUB AND KALS OVER THE NEXT 24 HRS. KCOS IS EXPECTED TO DIP INTO IFR CONDITIONS THIS EVENING...THEN BRIEFLY DROP DOWN INTO LIFR AFTER 11Z TOMORROW MORN. CONDITIONS ACROSS THE HIGHER TERRAIN AND MT PASSES WILL REMAIN IFR TO LIFR. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 AM MDT SATURDAY FOR COZ059-062- 063-074-075. WINTER WEATHER ADVISORY UNTIL 6 PM MDT FRIDAY FOR COZ077>079. WINTER STORM WARNING UNTIL 6 AM MDT SATURDAY FOR COZ058-060-061- 072-073-080-082. WINTER STORM WARNING UNTIL MIDNIGHT MDT FRIDAY NIGHT FOR COZ076- 081. WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT FRIDAY NIGHT FOR COZ066. WINTER WEATHER ADVISORY UNTIL 6 PM MDT FRIDAY FOR COZ084. && UPDATE...ROSE SHORT TERM...KT LONG TERM...MOORE AVIATION...MOORE
Hazardous weather outlook, Apr 16, 11:28 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT THU APR 16 2015 COZ058>089-093>099-171730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED TODAY OVER THE SAN LUIS VALLEY...ESPECIALLY WESTERN PORTIONS...AS HUMIDITIES DROP BELOW 15 PERCENT...ALONG WITH STRONG SOUTHERLY WINDS. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WITH THE MAIN THREAT BEING LIGHTNING AND GUSTY WINDS. THERE WILL ALSO BE THE POSSIBILITY OF ONE OR TWO SEVERE STORMS OVER THE SOUTHEAST PLAINS THIS AFTERNOON AND EARLY THIS EVENING...MAINLY ACROSS KIOWA...BENT...PROWERS...AND BACA COUNTIES . THE MAIN SEVERE THREATS WILL BE HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH. SNOW WILL FALL OVER THE HIGHER MOUNTAIN AREAS TODAY...AND AGAIN TONIGHT AS THE TEMPERATURES COOL AND SNOW LEVELS FALL. SIGNIFICANT SNOWFALL IS EXPECTED OVER THE CENTRAL MOUNTAINS...THE PIKES PEAK AND TELLER COUNTY AREA AND OVER THE SANGRE DE CRISTO MOUNTAINS...ESPECIALLY THE NORTHERN SANGRES. LOWER ELEVATIONS NEAR THE MOUNTAINS WILL LIKELY SEE SOME LIGHT TO MODERATE ACCUMULATIONS OF SNOW THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL PASSING UPPER LEVEL DISTURBANCES WILL BE CAPABLE OF PRODUCING PERIODS OF RAIN AND HIGHER TERRAIN SNOW TO THE REGION THROUGH WEDNESDAY. LOCALLY HEAVY RAIN AND SNOW WILL BE POSSIBLE AT TIMES...ESPECIALLY INTO SATURDAY. IN ADDITION...PRIMARILY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WILL BE CAPABLE OF PRODUCING HAZARDOUS LIGHTNING...WIND GUSTS AROUND 40 MPH AT TIMES AND GENERALLY SMALL HAIL. AS ALWAYS...THE POTENTIAL FOR STRONGER STORMS WILL BE MONITORED. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY IN AND NEAR THE MOUNTAINS TODAY AND TONIGHT...AND WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS LATE THIS AFTERNOON AND EVENING. 31/27
In the hours before
Local storm report, Apr 16, 6:11 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 7 NW SPRINGFIELD 37.49N 102.69W
04/16/2015 M0.75 INCH BACA CO TRAINED SPOTTER
&&
MNLocal storm report, Apr 16, 7:22 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM SNOW MAYSVILLE 38.54N 106.22W
04/16/2015 M6.0 INCH CHAFFEE CO TRAINED SPOTTER
0720 PM SNOW WOODLAND PARK 39.00N 105.05W
04/16/2015 M6.0 INCH TELLER CO TRAINED SPOTTER
&&
MNLocal storm report, Apr 16, 7:28 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM SNOW 6 E MONUMENT 39.10N 104.76W
04/16/2015 M3.9 INCH EL PASO CO TRAINED SPOTTER
2.0 INCHES FELL IN THE PAST 60 MINUTES.
&&
MNLocal storm report, Apr 16, 7:34 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
734 PM MDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM SNOW 3 WSW COLORADO SPRINGS 38.82N 104.86W
04/16/2015 M3.0 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Apr 16, 7:43 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
743 PM MDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM SNOW 3 WSW COLORADO SPRINGS 38.82N 104.86W
04/16/2015 M3.0 INCH EL PASO CO TRAINED SPOTTER
0727 PM SNOW 6 E MONUMENT 39.10N 104.76W
04/16/2015 M3.9 INCH EL PASO CO TRAINED SPOTTER
2.0 INCHES FELL IN THE PAST 60 MINUTES.
0720 PM SNOW WOODLAND PARK 39.00N 105.05W
04/16/2015 M6.0 INCH TELLER CO TRAINED SPOTTER
0717 PM SNOW MAYSVILLE 38.54N 106.22W
04/16/2015 M6.0 INCH CHAFFEE CO TRAINED SPOTTER
0611 PM HAIL 7 NW SPRINGFIELD 37.49N 102.69W
04/16/2015 M0.75 INCH BACA CO TRAINED SPOTTER
0420 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
04/16/2015 M2.0 INCH HUERFANO CO TRAINED SPOTTER
1135 AM SNOW 1 NNW WOODLAND PARK 39.01N 105.06W
04/16/2015 M4.0 INCH TELLER CO COCORAHS
SINCE 5AM
0957 AM SNOW 2 NE SALIDA 38.55N 105.97W
04/16/2015 M4.0 INCH CHAFFEE CO PUBLIC
SINCE 3AM
0926 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
04/16/2015 M5.0 INCH LAKE CO TRAINED SPOTTER
SINCE MIDNIGHT
0912 AM SNOW 2 WNW COLORADO SPRINGS 38.85N 104.85W
04/16/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0908 AM SNOW WOODLAND PARK 39.00N 105.05W
04/16/2015 M3.0 INCH TELLER CO TRAINED SPOTTER
0845 AM SNOW MAYSVILLE 38.54N 106.22W
04/16/2015 M3.0 INCH CHAFFEE CO TRAINED SPOTTER
0830 AM SNOW 1 SW LEADVILLE 39.23N 106.30W
04/16/2015 M3.1 INCH LAKE CO TRAINED SPOTTER
7 INCHES ON THE GROUND.
0742 AM SNOW WOODLAND PARK 39.00N 105.05W
04/16/2015 M2.0 INCH TELLER CO TRAINED SPOTTER
2 INCHES OF SNOW SINCE 6 AM.
0729 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
04/16/2015 M1.0 INCH EL PASO CO TRAINED SPOTTER
0634 AM SNOW PONCHA SPRINGS 38.52N 106.08W
04/16/2015 M2.0 INCH CHAFFEE CO TRAINED SPOTTER
0630 AM SNOW 2 NE SALIDA 38.55N 105.97W
04/16/2015 M2.0 INCH CHAFFEE CO PUBLIC
&&
MNSpecial weather statement, Apr 16, 8:07 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
807 PM MDT THU APR 16 2015
COZ096-098-170245-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
807 PM MDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN PROWERS COUNTIES UNTIL 845 PM MDT...
AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLLY...OR 11 MILES WEST OF COOLIDGE...
MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA AND HARTMAN.
LAT...LON 3790 10226 3802 10236 3827 10225 3827 10205
3790 10205
TIME...MOT...LOC 0207Z 240DEG 49KT 3799 10221
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 6:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 44 min |
| Apr 16, 8:07 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Apr 16, 8:26 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 21 min |
| Apr 17, 4:00 AM MDT | Red Flag Warning | PUB | Baca, Las Animas | 11 hr |
| Apr 17, 1:33 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Apr 17, 2:31 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.